Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A cohomological description of abelian Galois extensions


Author: Morris Orzech
Journal: Trans. Amer. Math. Soc. 137 (1969), 481-499
MSC: Primary 13.90
DOI: https://doi.org/10.1090/S0002-9947-1969-0238838-3
MathSciNet review: 0238838
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. A. Amitsur, Simple algebras and cohomology groups of arbitrary fields, Trans. Amer. Math. Soc. 90 (1959), 73-112. MR 0101265 (21:78)
  • [2] -, Homology groups and double complexes for arbitrary fields, J. Math. Soc. Japan 14 (1962), 1-25. MR 0144941 (26:2481)
  • [3] N. Bourbaki, Algèbre commutative, Actualités Sci. Ind., No. 1290, Hermann, Paris, 1962, Chapters I, II.
  • [4] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 0077480 (17:1040e)
  • [5] S. U. Chase, Abelian extensions and a cohomology theory of Harrison, Proc. La Jolla Conference on Categorical Algebra, 1965. MR 0237608 (38:5889)
  • [6] S. U. Chase, D. K. Harrison and Alex Rosenberg, Galois theory and Galois cohomology of commutative rings, Mem. Amer. Math. Soc. No. 52 (1965), pp. 15-33. MR 0195922 (33:4118)
  • [7] S. U. Chase and Alex Rosenberg, Amitsur cohomology and the Brauer group, Mem. Amer. Math. Soc. No. 52 (1965), 34-77. MR 0195923 (33:4119)
  • [8] -, A theorem of Harrison, Kummer theory, and Galois algebras, Nagoya Math. J. 27-2 (1966), 663-685. MR 0210751 (35:1637)
  • [9] F. R. DeMeyer, Some notes on the general Galois theory of rings, Osaka J. Math. 2 (1965), 117-127. MR 0182645 (32:128)
  • [10] R. Godement, Théorie áes faisceaux, Actualités Sci. Ind., No. 1252, Hermann, Paris, 1958. MR 0102797 (21:1583)
  • [11] D. K. Harrison, Abelian extensions of arbitrary fields, Trans. Amer. Math. Soc. 106 (1963), 230-235. MR 0142545 (26:114)
  • [12] -, Abelian extensions of commutative rings, Mem. Amer. Math. Soc. No. 52 (1965), 1-14. MR 0195921 (33:4117)
  • [13] Alex Rosenberg and D. Zelinsky, Amitsur's complex for inseparable fields, Osaka J. Math. 14 (1962), 219-240. MR 0142604 (26:173)
  • [14] Y. Takeuchi, On Galois extension over commutative rings, Osaka J. Math. 2 (1965), 137-145. MR 0182646 (32:129)
  • [15] O. Zariski and P. Samuel, Commutative algebra, Vol. I, Van Nostrand, Princeton, N. J., 1958. MR 0090581 (19:833e)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13.90

Retrieve articles in all journals with MSC: 13.90


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0238838-3
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society